# SDR TWAA0105405

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT AT RBL 8, STA 180 TO 200.  REMOVED FLOOR SUPPORT AND FABRICATED NEW PER SRM 53-14-01, FIG 11 SHEET 1.  TREATED PER SRM 51-10-03.  SEALED PER SRM 51-20-0.  INSTALLED PER SRM 51-30-01.
